# SDR USAA960636

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1802421
- Condition: Corroded
- Location: Bs 373
- Part time: 28,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 CHECK, FOUND CORRODED AREA .75 INCH BY 4 INCH AT STATION 373 SEAT TRACK RIGHT OUTBOARD.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4F.  CORROSION TASK NR C58-53302, CORROSION LEVEL 1.  (M)
